# SDR MWEA001106

- Difficulty date: October 24, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N807ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48033
- Aircraft time: 32,118 hours, 38,511 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5919149501
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE AT STATION XFS 63.5, THE 3 INBOARD WING HEATER BLANKET ATTACH FASTENERS HOLE ARE OVERSIZED.  REPAIRED ATTACH FASTENERS HOLES PER TELEX MWX-ORD-00-00447H.
